hrvatski jezikClear Cookie - decide language by browser settings

Rainbows without unicorns: metric structures in theories with modified dispersion relations

Lobo, Larley P.; Loret, Niccoló; Nettel, Francisco (2017) Rainbows without unicorns: metric structures in theories with modified dispersion relations. European Physical Journal C: Particles and Fields, 77 (7). pp. 451-1. ISSN 1434-6044

PDF - Published Version - article
Available under License Creative Commons Attribution.

Download (585kB) | Preview


Rainbow metrics are a widely used approach to the metric formalism for theories with modified dispersion relations. They have had a huge success in the quantum gravity phenomenology literature, since they allow one to introduce momentum-dependent space-time metrics into the description of systems with a modified dispersion relation. In this paper, we introduce the reader to some realizations of this general idea: the original rainbow metrics proposal, the momentum-space-inspired metric and a Finsler geometry approach. As the main result of this work we also present an alternative definition of a four-velocity dependent metric which allows one to handle the massless limit. This paper aims to highlight some of their properties and how to properly describe their relativistic realizations.

Item Type: Article
Uncontrolled Keywords: quantum-spacetime; gravity rainbow; relativity; finsler
Subjects: NATURAL SCIENCES > Physics
Divisions: Theoretical Physics Division
Project titleProject leaderProject codeProject type
Ruđer Bošković Institute: Twinning for a step forward of the Theoretical Physics Division-RBI-T-WINNINGFabrizio NESTI692194EK
Depositing User: Lovorka Čaja
Date Deposited: 09 Aug 2017 11:59
DOI: 10.1140/epjc/s10052-017-5017-0

Actions (login required)

View Item View Item


Downloads per month over past year

Increase Font
Decrease Font
Dyslexic Font